MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET

EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET
Model Number 320-42-13
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this (b)(6) male patient required a revision about 5 months post op due to dislocation.Patient was last known to be in stable condition following the event.Devices will not be returning.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation concomitant medical device(s): 320-20-00, (b)(4) - eq reverse torque defining screw kit; 320-10-00, (b)(4) - equinoxe reverse tray adapter plate tray +0; 320-15-05, (b)(4) - eq rev locking screw.
 
Event or Problem Description
As reported, this male patient required a poly change as the patient had torn soft tissue off the shoulder structure.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation and subsequent closed reduction cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and the result of loosened supporting ligaments and muscles, which allowed for dislocation occurring due to the significant ligament reconstruction.Section h11: *the following sections have corrected information: (b5) describe event or problem: as reported, this male patient required a poly change as the patient had torn soft tissue off the shoulder structure.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the sub scapularis tear and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and the result of loosened supporting ligaments and muscles, which allowed for dislocation occurring due to the significant ligament reconstruction.Section h11: *the following sections have corrected information: (d4) expiration date: please disregard date on first report (d6a) if implanted: (b)(6) 2016.(d6b) if explanted: (b)(6) 2017.(d10) concomitant device(s): (b)(6) torque defining screw kit, (b)(6) glenosphere locking screw, (b)(6) constrained humeral liner, 42mm, +2.5, (b)(6) humeral adapter tray, +0.(g4) pma/510(k)number: k110708.(h4) device manufacture date: please disregard date on first report.

Brand Name
EQUINOXE
Common Device Name
RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13333699
Report Number1038671-2022-00038
Device Sequence Number11161653
Product Code KWT
UDI-Device Identifier10885862186768
UDI-Public10885862186768
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2020
Device Model Number320-42-13
Device Catalogue Number320-02-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer04/25/2022
05/26/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date05/20/2022
06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale